A Caltech Library Service

Economies with Many Commodities

Aliprantis, Charalambos D. and Border, Kim C. and Burkinshaw, Owen (1997) Economies with Many Commodities. Journal of Economic Theory, 74 (1). pp. 62-105. ISSN 0022-0531. doi:10.1006/jeth.1996.2240.

[img] PDF (sswp 944 - published) - Published Version
Restricted to Caltech community only
See Usage Policy.


Use this Persistent URL to link to this item:


We discuss the two fundamental theorems of welfare economics in the context of the Arrow–Debreu–McKenzie model with an infinite dimensional commodity space.

Item Type:Article
Related URLs:
URLURL TypeDescription ItemWorking Paper
Border, Kim C.0000-0003-4437-0524
Additional Information:© 1997 Academic Press. Received 13 November 1995, Revised 9 June 1996. We are grateful for the well informed comments of the referees. The research of C. D. Aliprantis was supported in part by the NATO Collaborative Research Grant 941059.
Funding AgencyGrant Number
North Atlantic Treaty Organization (NATO)941059
Issue or Number:1
Classification Code:JEL: C62, D51, D61
Record Number:CaltechAUTHORS:20170830-110545023
Persistent URL:
Official Citation:Charalambos D. Aliprantis, Kim C. Border, Owen Burkinshaw, Economies with Many Commodities, Journal of Economic Theory, Volume 74, Issue 1, May 1997, Pages 62-105, ISSN 0022-0531, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80957
Deposited By: Tony Diaz
Deposited On:30 Aug 2017 18:36
Last Modified:15 Nov 2021 19:40

Repository Staff Only: item control page